There are a LOT of side effects listed for Nuva Ring.
If you just started using Nuva Ring and you're having these side effects, they may wear off over the next couple weeks. If its still bothering you (you posted this 6 days ago), the symptoms have worsened, or if it is affecting your ability to function normally, definitely let your doctor know, even if this is the first time you've used it.
If you've been using it for a couple of months and you're just now having the pain, I would definitely let your doctor know.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jul 2011 • 1 answer
Updated 23 Mar 2018 • 3 answers
Updated 20 Jul 2014 • 1 answer
Updated 17 Feb 2015 • 1 answer
Updated 7 Mar 2015 • 1 answer